July  2013, 9(3): 525-530. doi: 10.3934/jimo.2013.9.525

Strong duality theorem for multiobjective higher order nondifferentiable symmetric dual programs

1. 

Department of Mathematics, Chongqing Normal University, Chongqing 400047

2. 

Department of Applied Mathematics, The Hong Kong Polytechnic University, Kowloon, Hong Kong, China

3. 

Department of Applied Mathematics, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong

Received  May 2012 Revised  March 2013 Published  April 2013

In this paper, we establish a strong duality theorem for Mond-Weir type multiobjective higher order nondifferentiable symmetric dual programs. Our works correct some deficiencies in recent papers [higher-order symmetric duality in nondifferentiable multiobjective programming problems, J. Math. Anal. Appl. 290(2004)423-435] and [A note on higher-order nondifferentiable symmetric duality in multiobjective programming, Appl. Math. Letters 24(2011) 1308-1311].
Citation: Xinmin Yang, Jin Yang, Heung Wing Joseph Lee. Strong duality theorem for multiobjective higher order nondifferentiable symmetric dual programs. Journal of Industrial and Management Optimization, 2013, 9 (3) : 525-530. doi: 10.3934/jimo.2013.9.525
References:
[1]

R. P. Agarwal, I. Ahmad and S. K. Gupta, A note on higher order nondifferentiable symmetric duality in multiobjective programming, Applied Mathematics Letters, 24 (2011), 1308-1311. doi: 10.1016/j.aml.2011.02.021.

[2]

A. Batatorescu, V. Preda and M Beldiman, Higher-order symmetric multiobjective duality involving generalized $(F,\rho,\gamma,b)$-convexity, Rev. Roumaine Math. Pures Appl., 52 (2007), 619-630.

[3]

X. Chen, Higher order symmetric duality in non-differentiable multiobjective programming problems, J. Math. Anal. Appl., 290 (2004), 423-435. doi: 10.1016/j.jmaa.2003.10.004.

[4]

M. Schechter, More on subgradient duality, J. Math. Anal. Appl., 71 (1979), 251-262. doi: 10.1016/0022-247X(79)90228-2.

[5]

X. M. Yang, On second order symmetric duality in nondifferentiable multiobjective programming, Journal of Industrial and Management Optimization, 5 (2009), 697-703. doi: 10.3934/jimo.2009.5.697.

[6]

X. M. Yang, On symmetric and self duality in vector optimization problem, Journal of Industrial and Management Optimization, 7 (2011), 523-529. doi: 10.3934/jimo.2011.7.523.

[7]

X. M. Yang and X. Q. Yang, A note on mixed type converse duality in multiobjective programming problems, Journal of Industrial and Management Optimization, 6 (2010), 497-500. doi: 10.3934/jimo.2010.6.497.

[8]

X. M. Yang, X. Q. Yang and K. L. Teo, Higher-order symmetric duality in multiobjective programming with invexity, Journal of Industrial and Management Optimization, 4 (2008), 385-391. doi: 10.3934/jimo.2008.4.385.

[9]

X. M. Yang, X. Q. Yang, K. L. Teo and S. H. Hou, Second-order symmetric duality in non-differentiable multiobjective programming with $F$-convexity, European J. Oper. Res., 164 (2005), 406-416. doi: 10.1016/j.ejor.2003.04.007.

show all references

References:
[1]

R. P. Agarwal, I. Ahmad and S. K. Gupta, A note on higher order nondifferentiable symmetric duality in multiobjective programming, Applied Mathematics Letters, 24 (2011), 1308-1311. doi: 10.1016/j.aml.2011.02.021.

[2]

A. Batatorescu, V. Preda and M Beldiman, Higher-order symmetric multiobjective duality involving generalized $(F,\rho,\gamma,b)$-convexity, Rev. Roumaine Math. Pures Appl., 52 (2007), 619-630.

[3]

X. Chen, Higher order symmetric duality in non-differentiable multiobjective programming problems, J. Math. Anal. Appl., 290 (2004), 423-435. doi: 10.1016/j.jmaa.2003.10.004.

[4]

M. Schechter, More on subgradient duality, J. Math. Anal. Appl., 71 (1979), 251-262. doi: 10.1016/0022-247X(79)90228-2.

[5]

X. M. Yang, On second order symmetric duality in nondifferentiable multiobjective programming, Journal of Industrial and Management Optimization, 5 (2009), 697-703. doi: 10.3934/jimo.2009.5.697.

[6]

X. M. Yang, On symmetric and self duality in vector optimization problem, Journal of Industrial and Management Optimization, 7 (2011), 523-529. doi: 10.3934/jimo.2011.7.523.

[7]

X. M. Yang and X. Q. Yang, A note on mixed type converse duality in multiobjective programming problems, Journal of Industrial and Management Optimization, 6 (2010), 497-500. doi: 10.3934/jimo.2010.6.497.

[8]

X. M. Yang, X. Q. Yang and K. L. Teo, Higher-order symmetric duality in multiobjective programming with invexity, Journal of Industrial and Management Optimization, 4 (2008), 385-391. doi: 10.3934/jimo.2008.4.385.

[9]

X. M. Yang, X. Q. Yang, K. L. Teo and S. H. Hou, Second-order symmetric duality in non-differentiable multiobjective programming with $F$-convexity, European J. Oper. Res., 164 (2005), 406-416. doi: 10.1016/j.ejor.2003.04.007.

[1]

Nazih Abderrazzak Gadhi, Fatima Zahra Rahou. Sufficient optimality conditions and Mond-Weir duality results for a fractional multiobjective optimization problem. Journal of Industrial and Management Optimization, 2021  doi: 10.3934/jimo.2021216

[2]

Xinmin Yang, Xiaoqi Yang, Kok Lay Teo. Higher-order symmetric duality in multiobjective programming with invexity. Journal of Industrial and Management Optimization, 2008, 4 (2) : 385-391. doi: 10.3934/jimo.2008.4.385

[3]

Liping Tang, Xinmin Yang, Ying Gao. Higher-order symmetric duality for multiobjective programming with cone constraints. Journal of Industrial and Management Optimization, 2020, 16 (4) : 1873-1884. doi: 10.3934/jimo.2019033

[4]

Xinmin Yang. On second order symmetric duality in nondifferentiable multiobjective programming. Journal of Industrial and Management Optimization, 2009, 5 (4) : 697-703. doi: 10.3934/jimo.2009.5.697

[5]

Xinmin Yang, Xiaoqi Yang. A note on mixed type converse duality in multiobjective programming problems. Journal of Industrial and Management Optimization, 2010, 6 (3) : 497-500. doi: 10.3934/jimo.2010.6.497

[6]

Najeeb Abdulaleem. Optimality and duality for $ E $-differentiable multiobjective programming problems involving $ E $-type Ⅰ functions. Journal of Industrial and Management Optimization, 2022  doi: 10.3934/jimo.2022004

[7]

Qinghong Zhang, Gang Chen, Ting Zhang. Duality formulations in semidefinite programming. Journal of Industrial and Management Optimization, 2010, 6 (4) : 881-893. doi: 10.3934/jimo.2010.6.881

[8]

Regina S. Burachik, Xiaoqi Yang. Asymptotic strong duality. Numerical Algebra, Control and Optimization, 2011, 1 (3) : 539-548. doi: 10.3934/naco.2011.1.539

[9]

Gang Luo, Qingzhi Yang. The point-wise convergence of shifted symmetric higher order power method. Journal of Industrial and Management Optimization, 2021, 17 (1) : 357-368. doi: 10.3934/jimo.2019115

[10]

Simão P. S. Santos, Natália Martins, Delfim F. M. Torres. Noether's theorem for higher-order variational problems of Herglotz type. Conference Publications, 2015, 2015 (special) : 990-999. doi: 10.3934/proc.2015.990

[11]

Frank Arthur, Xiaodong Yan, Mingfeng Zhao. A Liouville-type theorem for higher order elliptic systems. Discrete and Continuous Dynamical Systems, 2014, 34 (9) : 3317-3339. doi: 10.3934/dcds.2014.34.3317

[12]

Engu Satynarayana, Manas R. Sahoo, Manasa M. Higher order asymptotic for Burgers equation and Adhesion model. Communications on Pure and Applied Analysis, 2017, 16 (1) : 253-272. doi: 10.3934/cpaa.2017012

[13]

Mansoureh Alavi Hejazi, Soghra Nobakhtian. Optimality conditions for multiobjective fractional programming, via convexificators. Journal of Industrial and Management Optimization, 2020, 16 (2) : 623-631. doi: 10.3934/jimo.2018170

[14]

Najeeb Abdulaleem. $ V $-$ E $-invexity in $ E $-differentiable multiobjective programming. Numerical Algebra, Control and Optimization, 2022, 12 (2) : 427-443. doi: 10.3934/naco.2021014

[15]

Xian-Jun Long, Nan-Jing Huang, Zhi-Bin Liu. Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs. Journal of Industrial and Management Optimization, 2008, 4 (2) : 287-298. doi: 10.3934/jimo.2008.4.287

[16]

Haitao Che, Haibin Chen, Guanglu Zhou. New M-eigenvalue intervals and application to the strong ellipticity of fourth-order partially symmetric tensors. Journal of Industrial and Management Optimization, 2021, 17 (6) : 3685-3694. doi: 10.3934/jimo.2020139

[17]

Venkateswaran P. Krishnan, Vladimir A. Sharafutdinov. Ray transform on Sobolev spaces of symmetric tensor fields, I: Higher order Reshetnyak formulas. Inverse Problems and Imaging, , () : -. doi: 10.3934/ipi.2021076

[18]

Frank Arthur, Xiaodong Yan. A Liouville-type theorem for higher order elliptic systems of Hé non-Lane-Emden type. Communications on Pure and Applied Analysis, 2016, 15 (3) : 807-830. doi: 10.3934/cpaa.2016.15.807

[19]

Kui Li, Zhitao Zhang. Liouville-type theorem for higher-order Hardy-Hénon system. Communications on Pure and Applied Analysis, 2021, 20 (11) : 3851-3869. doi: 10.3934/cpaa.2021134

[20]

Yanqun Liu. Duality in linear programming: From trichotomy to quadrichotomy. Journal of Industrial and Management Optimization, 2011, 7 (4) : 1003-1011. doi: 10.3934/jimo.2011.7.1003

2020 Impact Factor: 1.801

Metrics

  • PDF downloads (45)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]